Alert archive / Wisconsin / River Flood Warnings in 2010
River Flood Warning 13, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Sep 25, 2010, 4:16 PM CDT for Waupaca County, Wisconsin. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2010, 4:16 PM CDT (21:16 UTC)
- Expired
- Sep 26, 2010, 1:55 PM CDT
- In force
- 22 hr
- Issued by
- NWS Green Bay, WI
- Flood severity
- Minor
County Waupaca County, WI
The radar
The Green Bay radar (KGRB), 68 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wolf River at Royalton (ROYW3).
- Action stage
- 4 ft
- Minor stage
- 5 ft
- Moderate stage
- 8 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04080000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
882
WGUS43 KGRB 252116
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
416 PM CDT SAT SEP 25 2010
...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...
LITTLE WOLF RIVER AT ROYALTON AFFECTING WAUPACA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED
TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. THE NEXT
SCHEDULED ROUTINE STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
WIC135-260916-
/O.NEW.KGRB.FL.W.0013.100925T2116Z-100928T0600Z/
/ROYW3.1.ER.100925T2040Z.100926T1200Z.100927T1200Z.NO/
416 PM CDT SAT SEP 25 2010
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WOLF RIVER AT ROYALTON.
* UNTIL LATE MONDAY NIGHT.
* AT 3:00 PM SATURDAY THE STAGE WAS 5.0 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 5.6 FEET BY TOMORROW MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 5.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED TO
LOWLAND AREAS ADJACENT TO THE RIVER FROM ROYALTON TO WEST OF NEW
LONDON.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME SUN MON TUE WED THU FRI SAT
LITTLE WOLF RIVER
ROYALTON 5 5.0 SAT 03 PM 5.5 5.3 4.2 2.7 2.1 1.9
$$
RS4 follow-up statements
490
WGUS83 KGRB 260104
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
804 PM CDT SAT SEP 25 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
LITTLE WOLF RIVER AT ROYALTON AFFECTING WAUPACA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA
WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.
&&
WIC135-261304-
/O.CON.KGRB.FL.W.0013.000000T0000Z-100928T0600Z/
/ROYW3.1.ER.100925T2100Z.100926T1200Z.100927T1200Z.NO/
804 PM CDT SAT SEP 25 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WOLF RIVER AT ROYALTON.
* AT 7:00 PM SATURDAY THE STAGE WAS 5.1 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.6 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
MORNING.
* AT 5.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED TO
LOWLAND AREAS ADJACENT TO THE RIVER FROM ROYALTON TO WEST OF NEW
LONDON.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME SUN MON TUE WED THU FRI SAT
LITTLE WOLF RIVER
ROYALTON 5 5.1 SAT 07 PM 5.3 4.2 2.7 2.1 1.9 1.8
$$
RS218
WGUS83 KGRB 261121
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
621 AM CDT SUN SEP 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
LITTLE WOLF RIVER AT ROYALTON AFFECTING WAUPACA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA
WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.
&&
WIC135-262321-
/O.EXT.KGRB.FL.W.0013.000000T0000Z-100927T0600Z/
/ROYW3.1.ER.100925T2100Z.100926T0400Z.100926T1200Z.NO/
621 AM CDT SUN SEP 26 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WOLF RIVER AT ROYALTON.
* AT 500 AM SUNDAY THE STAGE WAS 5.0 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS MORNING.
* AT 5.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED TO
LOWLAND AREAS ADJACENT TO THE RIVER FROM ROYALTON TO WEST OF NEW
LONDON.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME MON TUE WED THU FRI SAT SUN
LITTLE WOLF RIVER
ROYALTON 5 5.0 SUN 05 AM 4.5 3.5 2.5 2.1 1.9 1.8
$$389
WGUS83 KGRB 261516
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
1016 AM CDT SUN SEP 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
LITTLE WOLF RIVER AT ROYALTON AFFECTING WAUPACA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA
WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.
&&
WIC135-270316-
/O.EXT.KGRB.FL.W.0013.000000T0000Z-100927T0855Z/
/ROYW3.1.ER.100925T2100Z.100926T1300Z.100926T1455Z.NO/
1016 AM CDT SUN SEP 26 2010
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WOLF RIVER AT ROYALTON.
* AT 9:00 AM SUNDAY THE STAGE WAS 5.0 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE THIS
AFTERNOON.
* AT 5.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED TO LOWLAND
AREAS ADJACENT TO THE RIVER FROM ROYALTON TO WEST OF NEW LONDON.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME MON TUE WED THU FRI SAT SUN
LITTLE WOLF RIVER
ROYALTON 5 5.0 SUN 09 AM 4.7 3.9 2.7 2.1 1.9 1.8
$$192
WGUS83 KGRB 261855
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
155 PM CDT SUN SEP 26 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
LITTLE WOLF RIVER AT ROYALTON AFFECTING WAUPACA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA
WEATHER RADIO. FLOOD STATEMENTS ARE NORMALLY UPDATED TWICE A DAY.
&&
WIC135-261925-
/O.CAN.KGRB.FL.W.0013.000000T0000Z-100927T0855Z/
/ROYW3.1.ER.100925T2100Z.100926T1300Z.100926T1500Z.NO/
155 PM CDT SUN SEP 26 2010
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WOLF RIVER AT ROYALTON.
* AT 1:00 PM SUNDAY THE STAGE WAS 4.8 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FELL BELOW FLOOD STAGE AT 10:00 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.5 FEET BY MONDAY
MORNING.
* AT 5.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED TO
LOWLAND AREAS ADJACENT TO THE RIVER FROM ROYALTON TO WEST OF NEW
LONDON.
&&
ADDITIONAL STAGE INFORMATION AND FORECASTS IF AVAILABLE.
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY/TIME MON TUE WED THU FRI SAT SUN
LITTLE WOLF RIVER
ROYALTON 5 4.8 SUN 01 PM 4.7 3.9 2.7 2.1 1.9 1.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Sep 25, 2:45 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Sep 25, 2:45 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CDT SAT SEP 25 2010 .SHORT TERM...TNGT AND SUNDAY. MAIN FCST CONCERNS CENTER AROUND MIN TEMPS TNGT AND CONTINUED FLOODING PBLMS ACROSS CNTRL WI. THE 19Z MSAS SFC ANALYSIS SHOWED A LRG AREA OF HI PRES CENTERED OVR WRN ONTARIO BUILDING SWD TOWARD THE WRN GREAT LKS. THE BIGGER STORY FOR THIS AFTERNOON WAS THE CLDS/PCPN ASSOCIATED WITH A SHRTWV TROF DIGGING SEWD THRU THE MIDWEST. THIS SYSTEM CONTINUED TO SLIDE TO OUR SOUTH AND WL NOT BE A FCST PBLM FOR US. THE SHRTWV TROF IS FCST TO CONT DIGGING SE TOWARD THE MID MS VALLEY/LWR END OF THE OHIO RIVER VALLEY TNGT. THE HI PRES WL SETTLE OVR THE WRN GREAT LKS OVRNGT AND BRING DECREASING CLDS/ WNDS TO NE WI. ALL THIS POINTS TO NEARLY IDEAL RADIATIONAL COOLING CONDITIONS OVR THE RGN AND THE DISTINCT POSSIBILITY OF FREEZING TEMPS NORTH/FROST CNTRL. BASED ON PROJECTED MIN TEMPS...HAVE EXTENDED THE FREEZE WARNING SOUTH TO INCLUDE BOTH LINCOLN AND LANGLADE COUNTIES. HAVE ALSO INCLUDED ALL OF CNTRL WI IN A FROST ADVY AS TEMPS DIP TO AS LOW AS THE MIDDLE 30S. ONLY CONCERN HERE IS THAT THE WET GROUND FROM HVY RAINS EARLIER IN THE WEEK MAY PREVENT FROST FROM BECMG WIDESPREAD. LASTLY...HAVE ADDED PATCHY FROST TO E-CNTRL WI AWAY FROM THE LAKE AS TEMPS COULD DROP INTO THE UPR 30S BY DAYBREAK. HI PRES TO REMAIN IN FIRM CONTROL OF NE WI WEATHER THRU SUNDAY AS IT IS PROGGED TO MOV VERY LITTLE DURING THE DAY. EXPECT TO SEE A GOOD AMT OF SUNSHINE WITH PERHAPS A FEW CU POPPING UP LATE MORNING/ THRU THE AFTERNOON. 8H TEMPS STILL COOL (ABT +7C)...THUS EVEN WITH PLENTY OF SUN...LOOK FOR MAX TEMPS TO TOP OUT AROUND THE 60 DEG MARK. .LONG TERM...SUNDAY NIGHT THROUGH NEXT THURSDAY. WESTERN RIDGE AND EASTERN TROUGH SHOULD PROVIDE A GENERALLY NORTHWEST UPPER FLOW ACROSS WISCONSIN NEXT WEEK. A COUPLE OF SHORTWAVE TROUGHS ARE FORECAST TO ROUND THE WESTERN RIDGE AND DROP ACROSS THE WESTERN GREAT LAKES MONDAY NIGHT AND AGAIN WEDNESDAY NIGHT. THE GULF IS SHUT OFF SO THERE WILL BE LITTLE MOISTURE AVAILABLE AND MOST OF THE UPPER SUPPORT STAYS WELL TO OUR NORTH. THE GFS IS FURTHER NORTH THAN THE ECMWF AND IS TOTALLY DRY THROUGH THE PERIOD. THE ECMWF IS FURTHER SOUTH WITH THE SHORTWAVE TROUGH AND DOES GENERATE PRECIPITATION WEDNESDAY NIGHT. DECIDED TO KEEP THE DRY FORECAST GOING FOR NOW...BUT WE MIGHT NEED TO INTRODUCE A CHANCE OF PRECIPITATION IF THE GFS FOLLOWS SUIT LATER ON. TEMPERATURES WILL BE A BIT COOLER THAN NORMAL AT THE BEGINNING OF THE WEEK AND THEN WARM TO NORMAL BY MID WEEK. && .AVIATION...VFR CONDITIONS TO PREVAIL THRU THE NXT 24 HRS AS HI PRES TAKES CONTROL OF NE WI WEATHER. && .HYDROLOGY...FLOOD WARNINGS ARE GENERALLY IN EFFECT FOR RIVER FLOODING ACROSS PARTS OF NRN AND CNTRL WI. MOST RIVERS HAVE CRESTED AND HAVE STARTED A GRADUAL FALL. THE AFFECTED RIVERS WL REMAIN HI THRU THE END OF THE WEEKEND AND PERSONS ARE ADVISED TO STAY AWAY FROM ANY FLOODED ROADWAYS OR SWOLLEN RIVERS. && .GRB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY FOR WIZ013-020-021- 030-031-035>037-045. FREEZE WARNING FROM 1 AM TO 8 AM CDT SUNDAY FOR WIZ005-010>012- 018-019. && KALLAS/RDM
Hazardous weather outlook, Sep 25, 3:09 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT SAT SEP 25 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 309 PM CDT SAT SEP 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT RUNOFF FROM HEAVY RAINFALL EARLIER THIS WEEK WILL CONTINUE TO AFFECT PARTS OF WOOD...MARATHON...PORTAGE AND LINCOLN COUNTIES TONIGHT. ROAD CLOSURES DUE TO THE WISCONSIN RIVER AND ADJACENT TRIBUTARIES IN MARATHON...PORTAGE AND WOOD COUNTIES REMAIN IN EFFECT. MOST OTHER RIVERS HAVE STARTED TO RECEDE AND WILL CONTINUE TO DO SO TONIGHT. STAY TUNED TO UPDATED FORECASTS AND WARNINGS CONCERNING THE RIVERS OVER CENTRAL WISCONSIN. CLEARING SKIES WITH LIGHT WINDS TONIGHT WILL PRODUCE FREEZING TEMPERATURES ACROSS MUCH OF NORTH CENTRAL WISCONSIN. FREEZE WARNING OR FROST ADVISORY HEADLINES HAVE BEEN POSTED FOR MUCH OF NORTH CENTRAL AND CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY RIVERS SHOULD CONTINUE TO RECEDE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-262015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 309 PM CDT SAT SEP 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 9:44 PM CDT | Small Craft Advisory | GRB | 18 hr | |
| Sep 25, 3:17 AM CDT | Frost Advisory | GRB | Langlade, Lincoln, Marathon, Marinette, Menominee, Oconto and 5 more | 29 hr |
| Sep 25, 3:17 AM CDT | Freeze Warning | GRB | Florence, Forest, Langlade, Lincoln, Oneida, Vilas | 29 hr |
| Sep 25, 4:28 AM CDT | River Flood Warning | GRB | Portage, Wood | 30 hr |
Nearby
River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.